Weird effects, possibly from Dermacrine.

  1. Weird effects, possibly from Dermacrine.


    I'm honestly a little freaked out and and I'm only implying these effects are coming from the Dermacrine because I didn't notice them until I started using it. I started on Thursday 15 and I noticed the effects on Saturday 17, I since then stopped using it. I'm 21 and I wake up feeling tired and drunk, no matter how much sleep I get I have this foggy groggy feeling. I've also been getting a little bit of anxiety and nervousness. My morning wood is not anywhere where it used to be 2 weeks ago. My boners are weaker and its just harder to get it up, like I feel disconnected or something. I just feel down in general and its very weird. If someone has any idea what's going on or has any input on the matter I would appreciate it greatly, thanks.


  2. Stop using the product. It contains both DHEA and pregnenolone. You may be sensitive to the exogenous application of either of these hormones. If it's related to the product, I suspect the sides would reside fairly quickly.

  3. Highly estro sensitive? High e without a proportional increase in test could diminish sex drive/performance and cause anxiety.
    Just inject.
    Facebook:
    www.facebook.com/heretostudy
    •   
       


  4. Yeah I did, should I get something like Erase or Formasurge though?

  5. Quote Originally Posted by dvdmatsunaga View Post
    Yeah I did, should I get something like Erase or Formasurge though?
    Yeah you can try either and judge if it is helping. It could also be coincidental (stress or something else causing it).
    Just inject.
    Facebook:
    www.facebook.com/heretostudy

  6. Quote Originally Posted by HereToStudy View Post
    Yeah you can try either and judge if it is helping. It could also be coincidental (stress or something else causing it).
    And hes back again
    Serious Nutrition Solutions Representative
    X-gels: Arachidonic Acid made affordable

  7. Quote Originally Posted by Jiigzz View Post
    And hes back again
    Hey Jiigzz
    Just inject.
    Facebook:
    www.facebook.com/heretostudy

  8. I get this too. Im only 32... Maybe i need to be older?
    Bad sleep, paranoid, groggy, headaches.
    Felt ok as if absorbed day 1 but got worse overnight.

    Half a bottle for sale!

  9. Interesting, the main reason I like derm is if applied in the evening I am guaranteed a great night of sleep.
  

  
 

Similar Forum Threads

  1. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 08:13 AM
  2. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 09:01 PM
  3. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 01:24 AM
  4. Weird effect from 6 oxo
    By CDB in forum Anabolics
    Replies: 16
    Last Post: 05-26-2004, 11:32 AM
Log in
Log in